Christian Seifert
Christian Seifert
Technische Universität Hamburg
Bestätigte E-Mail-Adresse bei tuhh.de
Titel
Zitiert von
Zitiert von
Jahr
Form methods for evolution equations, and applications
W Arendt, R Chill, C Seifert, H Vogt, J Voigt
Lecture Notes of the 18th Internet Seminar on Evolution Equations 15, 2014
342014
Airy-type evolution equations on star graphs
D Mugnolo, D Noja, C Seifert
Analysis & PDE 11 (7), 1625-1652, 2018
232018
Boundary systems and (skew‐) self‐adjoint operators on infinite metric graphs
C Schubert, C Seifert, J Voigt, M Waurick
Mathematische Nachrichten 288 (14-15), 1776-1785, 2015
202015
Zero measure Cantor spectra for continuum one-dimensional quasicrystals
D Lenz, C Seifert, P Stollmann
Journal of Differential Equations 256 (6), 1905-1926, 2014
112014
Gordon type theorem for measure perturbation
C Seifert
Electronic Journal of Differential Equations 2011 (111), 1-9, 2011
11*2011
Dirichlet forms for singular diffusion on graphs
C Seifert, J Voigt
Oper. Matrices 5 (4), 723-734, 2011
10*2011
Note on spectra of non-selfadjoint operators over dynamical systems
S Beckus, D Lenz, M Lindner, C Seifert
Proceedings of the Edinburgh Mathematical Society 61 (2), 371-386, 2018
92018
On the spectrum of operator families on discrete groups over minimal dynamical systems
S Beckus, D Lenz, M Lindner, C Seifert
Mathematische Zeitschrift 287 (3), 993-1007, 2017
92017
Dirichlet forms for singular diffusion in higher dimensions
U Freiberg, C Seifert
Journal of Evolution Equations 15 (4), 869-878, 2015
82015
On the perturbation of positive semigroups
C Seifert, D Wingert
Semigroup Forum 91 (2), 495-501, 2015
72015
Measure-perturbed One-dimensional Schrödinger Operators: A Continuum Model for Quasicrystals
C Seifert
72013
Sufficient criteria and sharp geometric conditions for observability in Banach spaces
D Gallaun, C Seifert, M Tautenhahn
SIAM Journal on Control and Optimization 58 (4), 2639-2657, 2020
62020
Fractional powers of non-negative operators in Banach spaces via the Dirichlet-to-Neumann operator
J Meichsner, C Seifert
arXiv preprint arXiv:1704.01876, 2017
62017
A weak Gordon type condition for absence of eigenvalues of one-dimensional Schrödinger operators
C Seifert, H Vogt
Integral Equations and Operator Theory 78 (3), 383-405, 2014
62014
Limit operators techniques on general metric measure spaces of bounded geometry
R Hagger, C Seifert
Journal of Mathematical Analysis and Applications 489 (2), 124180, 2020
52020
Absence of absolutely continuous spectrum for the Kirchhoff Laplacian on radial trees
P Exner, C Seifert, P Stollmann
Annales Henri Poincaré 15 (6), 1109-1121, 2014
52014
Uniform existence of the integrated density of states on metric Cayley graphs
F Pogorzelski, F Schwarzenberger, C Seifert
Letters in Mathematical Physics 103 (9), 1009-1028, 2013
52013
Evolutionary Equations. 23rd Internetseminar
C Seifert, S Trostorff, M Waurick
5
Evolutionary equations
C Seifert, S Trostorff, M Waurick
arXiv preprint arXiv:2003.12403, 2020
42020
On the construction and convergence of traces of forms
H BelHadjAli, A BenAmor, C Seifert, A Thabet
Journal of Functional Analysis 277 (5), 1334-1361, 2019
42019
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20